# SDR QXEA2018040900136

- Difficulty date: April 5, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 40,340 hours, 42,328 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Part serial: 0123
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, NOTICED AIRCRAFT NOT PRESSURIZING IN AUTO MODE, THE AIRCRAFT DID PRESSURIZE IN MANUAL MODE.  REMOVED FROM SERVICE.  INTERROGATED CDS AND FOUND CPC/OF VALVE DATA FAILED AND CP CONTROLLER FAILED FAULTS. UNABLE TO CLEAR FAULTS.  REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER IAW AMM 21-31-06-000-801, AND 21-31-06-400-801.  FAULTS NOW CLEAR. OPS TESTED GOOD. ALSO PERFORMED FUNCTIONAL TEST OF THE PRESSURIZATION CONTROL USING APU AIR IAW AMM 21-31-00720-801, FUNCTIONAL TEST GOOD. AIRCRAFT RETURNED TO SERVICE.
